# SDR USAA2015020900017

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 66,320 hours, 23,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N537033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, CORROSION ON STRINGER AT STATION 748, RBL 7.55 IN THE FWD CARGO COMPARTMENT. REPAIRED STRINGER IAW TR757-5310-12-0665 PART A.
